# SDR SWAA2015102845475

- Difficulty date: October 23, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 57,478 hours, 33,347 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB SECOND VERTICAL STIFFENER CRACKED AT STATION 92.70.  REPAIRED STIFFENER IAW SRM.
